MathSciNet Relay Station
MathSciNet bibliographic data
MR174737 (30 #4937) 30.49
Bers, Lipman Automorphic forms and Poincaré series for infinitely generated Fuchsian groups. Amer. J. Math. 87 1965 196–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement